# SDR GTIA2024040238039

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N693NK
- Make and model: Airbus A320-232
- Aircraft serial: 8659
- Aircraft time: 17,705 hours, 8,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1,L2,L3 & L4 SERVICE DOOR ASSIST BOTTLE REQUIRE SERVICING -SERVICED L1,L2,L3 &L4 DOOR ASSIST BOTTLES TO PROPER LEVELS. LEAK CHECK GOOD. IAW AMM 52-10-00
